Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Hump Day ******1/2/2013******can you believe that we are in a NEW YEAR?
    avatar
    dollbug posted:
    Morning FMily....can you believe that we are now in 2013, a brand new year? I am hoping and praying that this will be a good year for each of us....perhaps the medical researchers will find something that will help those of us who have FM....we can always hope now can't we?

    Welcome to the new members who have joined this unique FM support group recently. I am sure that you will find something that will help you cope better. Be sure and check out the info under *tips* and *resources* that you will find to the right of this page.

    Vitamin D.....this is my favorite subject.....and I continue to mention this in most every post that I do. I think this is such a very important factor for a lot of people these days.....and not only for those of us have are faced with the wrath of the dragon, aka FM. Do your own research about this Vitamin, which is actually a hormone.....don't know exactly why it is called a vitamin to begin with. What I do know though is that low Vitamin D can cause additional for some people (it sure did for me) and that according to the medical research on it low Vitamin D also affects other illnesses as well.

    That's all....

    Have a good day.


    MiMi
    IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

    My personal exchanges are Vitamin D and Pain and Wrath of the Dragon....if you care to visit..
    Reply
     
    avatar
    lb707 responded:
    Guess what Mimi it has become my Dr. favorite subject with me. Every visit "are you still taking your D?"

    Another year please can this one go slower I am tired of aging!

    A friend of mine who is 84 got her first cataract done and when she looked in the mirror was very upset.....did not like what she saw!

    Lately I have really noticed exercise is very important, I have always made it a part of life but now every time I skip a day I wake up in more pain and do not sleep as well.

    laurab
     
    avatar
    teelady1 responded:
    Good afternoon!

    Sometimes when I stop to think that it's 2013 - it seems unbelieveable! Wasn't it just 2000 a few years ago when everyone was all concerned about Y2K?

    Nice that it's Wednesday already! A short work week after the holidays is a very good thing!

    I was enjoying some nights of very good sleep last week - and pain was much less. Unfortunately, last night was a very poor night of sleep. Woke up at 4:00am with a lot of pain in my knees and hips. We are having a little colder weather right now - maybe that's the trigger?

    Here's wishing a great 2013 for all of us!


    Helpful Tips

    Vitamin D level checked ***
    I encourage everyone who is having pain problems to ask your doctor to check your Vitamin D level......a simple blood test...and so very ... More
    Was this Helpful?
    233 of 263 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.